Thunderstorm Wind, Marion
- When
- July 13, 3:30 PM EST
- Where
- Marion County, Belleview
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 29.067, -82.050
Thundestorm wind gusts caused roof damage to a business, downed trees and powerlines down and caused damage to a mobile home roof. Most damage was along SE 110th Street in Belleview.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
Thundestorm wind gusts caused roof damage to a business, downed trees and powerlines down and caused damage to a mobile home roof. Most damage was along SE 110th Street in Belleview.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 13, 1:46 PM EST, 1 hour 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 246 PM EDT WED JUL 13 2005 .SHORT TERM...SUBTROPICAL HIGH BELT CURRENTLY EXTENDS ACROSS GULF OF MEXICO AND CENTRAL FLORIDA THEN INTO THE OPEN ATLANTIC. WESTERN SECTIONS OF THIS BELT ARE FORECAST TO WEAKEN WHILE ADVANCING SLOWLY SOUTH...INCLUDING THE FLORIDA PENINSULA...WHILE EASTERN HALF IS FORECAST TO INTENSIFY. THIS WILL ENABLE WEAK SHORTWAVE ACTIVITY TO TRAVERSE JAX CWA THE NEXT SEVERAL DAYS...WHILE ROTATING AROUND BASE OF CUT-OFF LOW CENTERED OVER THE OHIO/TENNESSEE VALLEY REGIONS. BY SATURDAY...SUBTROPICAL RIDGE WILL AGAIN INTENSIFY ACROSS THE REGION. END WILL RESULT WILL BE HIGHER POPS THU AND FRIDAY...ESPECIALLY ACROSS THE INTERIOR...WITH UNIFORM CHANCE POPS BY SATURDAY. .LONG TERM (SUN THRU WED)...LITTLE CHANGE EXPECTED WITH SUMMER-TIME CONVECTION IN FULL SWING. TROPICAL STORM EMILY IS FORECAST TO BECOME A HURRICANE...BUT IS EXPECTED TO MAINTAIN AS WESTERLY TRACK ACROSS THE CARRIBEAN THEN APPROACH CENTRAL AMERICA. && .MARINE...RIDGE AXIS WILL MEANDER OVER THE SOUTHEAST U.S. ATLANTIC WATERS...MAINTAINING A SOUTHERLY FLOW ACROSS THE LOCAL WATERS. ONSHORE FLOW WILL ESTABLISH EACH AFTERNOON NEAR THE COAST AS EAST COAST SEA BREEZE ADVANCES INLAND. SEAS OF 2 FEET OR LOWER TO PREVAIL THROUGH FRIDAY...WITH OCCASIONAL 3 FT SEAS CLOSER TO THE GULF STREAM. A SLIGHT INCREASE IN SEAS IS FORECAST THIS WEEKEND IN RESPONSE TO LONG FETCH OF EASTERLY WINDS OVER THE OPEN ATLANTIC. && .PRELIMINARY POINT TEMPS/POPS... AMG 73 90 73 91 / 50 50 30 60 SSI 77 88 76 88 / 50 40 30 40 JAX 75 91 74 91 / 40 50 20 50 SGJ 77 88 76 87 / 40 50 20 50 GNV 74 91 73 91 / 40 60 20 60 OCF 74 91 73 91 / 40 60 20 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...ZAPPE MARINE/FIRE WX...ENYEDI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1205 PM EDT WED JUL 13 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1205 PM EDT WED JUL 13 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER AND SLOWER MOVING STORMS...ALONG WITH FREQUENT LIGHTNING AND WIND GUSTS TO 50 MPH. MINOR FLOODING CONTINUES ALONG THE SANTA FE RIVER NEAR THREE RIVER ESTATES AND FORT WHITE AS WELL AS ALONG THE SATILLA RIVER NEAR ATKINSON. PLEASE REFER TO RIVER STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED. IN ADDITION...REPORTS OF LOCALIZED FLOOD ARE REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 221 PM EDT WED JUL 13 2005 FLZ033-131845- ST. JOHNS- 221 PM EDT WED JUL 13 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 245 PM EDT... AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES EAST OF DURBIN...OR ABOUT 4 MILES WEST OF GUANA RIVER STATE PARK...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DURBIN...PALM VALLEY...SOUTH PONTE VEDRA BEACH...SAWGRASS AND GUANA RIVER STATE PARK THROUGH 245 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 252 PM EDT WED JUL 13 2005 FLZ033-131930- ST. JOHNS- 252 PM EDT WED JUL 13 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM EDT... AT 252 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES WEST OF SOUTH PONTE VEDRA BEACH...OR ABOUT 7 MILES SOUTHWEST OF GUANA RIVER STATE PARK...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SOUTH PONTE VEDRA BEACH...GUANA RIVER STATE PARK...DURBIN... VILANO BEACH...ST. AUGUSTINE AND ANASTASIA THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 319 PM EDT WED JUL 13 2005 FLZ040-132000- MARION- 319 PM EDT WED JUL 13 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT... AT 319 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF RAINBOW LAKES ESTATES...STATIONARY. FURTHER STRONG THUNDERSTORM DEVELOPMENT WILL ALSO AFFECT AREAS AROUND ROMEO...RAINBOW LAKES ESTATES...AND DUNNELLON THROUGH 400 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 400 PM EDT WED JUL 13 2005 FLZ040-132030- MARION- 40 PM EDT WED JUL 13 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM EDT... AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF BELLEVIEW...OR ABOUT 10 MILES SOUTH OF OCALA...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANTOS... BELLEVIEW...SILVER SPRINGS SHORES...WEIRSDALE...SUMMERFIELD... OCKLAWAHA...MOSS BLUFF AND LAKE WEIR THROUGH 430 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 400 PM EDT WED JUL 13 2005 FLZ040-132030- MARION- 400 PM EDT WED JUL 13 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM EDT... AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF BELLEVIEW...OR ABOUT 10 MILES SOUTH OF OCALA...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SANTOS... BELLEVIEW...SILVER SPRINGS SHORES...WEIRSDALE...SUMMERFIELD... OCKLAWAHA...MOSS BLUFF AND LAKE WEIR THROUGH 430 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
The Tampa radar (KTBW), 155 km away, was scanning. The volume nearest the first event began at 20:28 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2005Every state in 2005This day in weather historyWarnings in Florida, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5476828.